# SDR HNAA2023062600225

- Difficulty date: May 14, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 41,164 hours, 37,469 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00198  L/H LOWER PYLON SKIN T/E HAS 1EA. DENT ON THE I/B SIDE THAT MEASURES 1" DIA.X 0.008" DEEP.  REPAIRED LH LOWER PYLON SKIN T/E 1EA DENT ON THE IB SIDE IAE EMB145 SRM 54-50-01 REPAIR #4
